Journal of Differential Geometry

The nullity spaces of curvature-like tensors

Robert Maltz

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 519-523.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431169

Digital Object Identifier
doi:10.4310/jdg/1214431169

Mathematical Reviews number (MathSciNet)
MR0322740

Zentralblatt MATH identifier
0272.53015

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Maltz, Robert. The nullity spaces of curvature-like tensors. J. Differential Geom. 7 (1972), no. 3-4, 519--523. doi:10.4310/jdg/1214431169. https://projecteuclid.org/euclid.jdg/1214431169


Export citation